MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES 3-SPIKE DISPOSABLE SET (1 PIECE); WARMER, THERMAL, INFUSION FLUID

BELMONT MEDICAL TECHNOLOGIES 3-SPIKE DISPOSABLE SET (1 PIECE); WARMER, THERMAL, INFUSION FLUID
Model Number 903-00006P
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The medwatch #mw5163140 stated the following: belmont rapid infuser had blood clots in and around the filter and through the entire line.
 
Additional Manufacturer Narrative
The internal complaint file # (b)(4) has been logged for this incident for traceability.The disposable involved in this incident was not returned to belmont for evaluation.Per medwatch user facility report #mw5163140, the date of event is november 27th, 2024, but the user facility did not inform belmont about this incident when it actually occured.We became aware of this incident on january 13th, 2025, after reviewing the maude database therefore, reporting this now.Although the user facility report states patient injured/required intervention, it is not clear if device contributed to injury or what exactly happened to the patient.The medwatch report did not have any information of the user facility, contact information or serial number of the device involved.The disposable set involved in this incident was not provided to belmont for investigation.Therefore, a thorough investigation of the disposable could not be carried out.No investigation could be carried out into the device and lot history.No other additional information was available from the event.All 3- spike sets are 100% visually inspected and 100% leak tested prior to final packaging and release for shipment from belmont medical technologies.No device malfunction could be verified, and the root cause could not be determined.The complaint file will be reopened in the event additional information become available.We will continue to monitor this type of incident closely and take further corrective and preventive action if required.

Brand Name
3-SPIKE DISPOSABLE SET (1 PIECE)
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
urja jani
780 boston road
billerica, MA 01821
MDR Report Key21370763
Report Number1219702-2025-00010
Device Sequence Number8564469
Product Code LGZ
UDI-Device Identifier00896128002022
UDI-Public00896128002022
Combination Product (Y/N)N
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number903-00006P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite